# SDR DALA1131780917

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 60,679 hours, 47,125 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STRANDS ON TAIL CONE RELEASE SYSTEM CONTROL CABLE STA 1510 CANT 08 O'CLOCK POSITION.  REPLACED CABLE PER MM 53-53-00-501.
